Answered by: Dr Sri Viknarajan
Got my AstraZeneca vaccine on 9th June but symptoms still persisting too todate… 26th June…I am 65 years old
Every day taking panadol at least 3 times … tried not taking I get the side effects.
Had weakness … low blood pressure
Overcome by doubling my multivitamins.
Have seen GP twice
Blood test done
Sometimes feel shivering internally
Hi and thank you for asking us
Through the question and statement, you gave in the above section, you have been experiencing multiple symptoms after getting vaccinated for the COVID-19. We will try to help you with this matter.
For your information, COVID-19 vaccine side effects are commonly very minimal and only lasts for a few days such as:
However, you are advised to refer to the nearest clinic/hospital if the symptoms persist, or immediately call the emergency hotline 999 if you are experiencing serious side effects such as
Or you can contact the Crisis Preparedness and Response Centre (CPRC).
We hope this answers your questions. Thank You.